MathSciNet Relay Station
MathSciNet bibliographic data
MR587420 (83i:60069) 60H05
Dellacherie, C. Un survol de la théorie de l'intégrale stochastique. (French) [A survey of the theory of the stochastic integral] Stochastic Process. Appl. 10 (1980), no. 2, 115–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement